# SDR VTZA95073

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

IAD/CLE - FLT 6319 - DURING TAKEOFF AT 0957 HRS ON 2-21-95, ABORTED TAKEOFF DUE TO LT GENERATOR COMING OFF LINE DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
